# SDR 9624439612

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Broken
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, TOWER NOTICED FUEL VENTING FROM RIGHT WING.  TAKEOFF WAS ABORTED AT 90 KTS.  MAINTENANCE FOUND OVERWING FUEL CAP BROKEN AND POPPED OFF.  INSPECTED CAP FLANGE AND REPLACED CAP.  AIRCRAFT REFUELED AND APPROVED SERVICE.
